# SDR AALA202510094438

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,773 hours, 18,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT EMERGENCY EXIT HATCH LOWER EMERGENCY LIGHT IS INOPERATIVE. FOUND LOOSE CONNECTION AT L1189 EMERGENCY EXIT LIGHT. RESEATED CONNECTOR OF L1189 EMERGENCY EXIT LIGHT. PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHT. PER 31-51--00-720-801.
